GLOBAL REGULARITY OF SOLUTIONS OF THE EINSTEIN-KLEIN-GORDON SYSTEM: A REVIEW

ALEXANDRU D. IONESCU, BENOIT PAUSADER

Research output: Contribution to journalReview articlepeer-review

Abstract

In this article we consider the Einstein field equations of General Rela- tivity for self-gravitating massive scalar fields (the Einstein-Klein-Gordon system). Our goal is to review the main results and ideas in our work [The Einstein-Klein-Gordon coupled system: Global stability of the Minkowski solution, preprint (2019)] on the global regularity, modified scattering, and asymptotic analysis of solutions of this system with initial data in a small neighborhood of the Minkowski space-time.

Original languageEnglish (US)
Pages (from-to)277-303
Number of pages27
JournalQuarterly of Applied Mathematics
Volume78
Issue number2
DOIs
StatePublished - Jun 2020

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'GLOBAL REGULARITY OF SOLUTIONS OF THE EINSTEIN-KLEIN-GORDON SYSTEM: A REVIEW'. Together they form a unique fingerprint.

Cite this